Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 331, NWS Norman, OK

May 31, 2022Woods County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 31, 2022, 7:34 PM CDT for Woods County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2022, 7:34 PM CDT (00:34 UTC)
Expired
May 31, 2022, 8:15 PM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Woods County, OK

The radar

The Vance AFB radar (KVNX), 52 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:29 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2022-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2022-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2297 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

809 
WUUS54 KOUN 010034
SVROUN
OKC151-010115-
/O.NEW.KOUN.SV.W.0331.220601T0034Z-220601T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
734 PM CDT Tue May 31 2022

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Woods County in northwestern Oklahoma...

* Until 815 PM CDT.

* At 734 PM CDT, a severe thunderstorm was located 12 miles northwest
  of Avard, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Alva and Capron. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3674 9854 3673 9854 3678 9901 3696 9901
      3700 9864 3700 9855
TIME...MOT...LOC 0034Z 263DEG 23KT 3686 9890 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Zwink
2 follow-up statements
294 
WWUS54 KOUN 010049 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
749 PM CDT Tue May 31 2022

OKC151-010115-
/O.CON.KOUN.SV.W.0331.000000T0000Z-220601T0115Z/
Woods OK-
749 PM CDT Tue May 31 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN WOODS COUNTY...

At 749 PM CDT, a severe thunderstorm was located 7 miles northwest of
Alva, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Alva and Capron. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3674 9854 3673 9854 3678 9892 3697 9890
      3700 9864 3700 9855
TIME...MOT...LOC 0049Z 263DEG 23KT 3687 9878 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Zwink
789 
WWUS54 KOUN 010106
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
806 PM CDT Tue May 31 2022

OKC151-010115-
/O.EXP.KOUN.SV.W.0331.000000T0000Z-220601T0115Z/
Woods OK-
806 PM CDT Tue May 31 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOODS COUNTY WILL
EXPIRE AT 815 PM CDT...
                 
The storm which prompted the warning has weakened below severe
limits, therefore the warning will be allowed to expire.  However
small hail and gusty winds are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
western and southwestern Woods County.

LAT...LON 3674 9854 3673 9854 3678 9892 3697 9890
      3700 9864 3700 9855
TIME...MOT...LOC 0105Z 263DEG 23KT 3688 9866 

$$

Zwink

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:42 PM CDT, 52 minutes earlier.

Area forecast discussion, May 31, 6:42 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Norman OK
642 PM CDT Tue May 31 2022

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday)
Issued at 126 PM CDT Tue May 31 2022

The effective cold front has finally stalled from around
Cheyenne, to Seiling, to Enid, and Ponca City. Within the warm
sector, mesoanalysis suggests it is already very unstable with
MLCAPE around 3-3.5K J/kg and very little CIN present. Most CAMs
depict CI around 21-22Z or so, but given current environment and
enhanced convergence along the boundary would not be surprised if
this occurred slightly earlier. Main threat will still be very
large hail with supercells this afternoon and evening,
transitioning to a wind threat later on especially across
southwestern and western/central OK later as storms build upscale.
A couple of clusters could produce significant wind damage along
and south of I-40 as they progress eastward through tonight. In
addition, very steep low level lapse rates, low LCLs, increasing
low level flow, and a slight backing surface winds just ahead of
the front early this evening will result in a nonzero tornado
threat. The threat of severe weather should end after midnight as
CIN increases, although a few stronger elevated storms behind the
front will remain possible. Tomorrow's threat and location of
severe weather will depend on the progression of the cold front.
This will likely be influenced by how much post frontal precip
develops early in the morning. Right now, would lean slightly
further south near and south of the I-44 corridor. Generally, both
instability and deep layer shear appear slightly lower for
tomorrow but will remain high enough for supercells. Heavy
rainfall will also become a concern as more widespread rainfall
and training storms occur into the evening.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 214 PM CDT Tue May 31 2022

Models certainly vary with regards to the position of an outflow
boundary(ies) and less so with a synoptic cold front late Wednesday
afternoon into early Wednesday evening.  Will continue with the idea
of at least scattered showers and thunderstorms moving across the
southern half/southern two-thirds of Oklahoma and western north
Texas Wednesday evening and night.  The mid to upper level flow will
not be overly strong, but enough to support strong to severe
thunderstorms and areas of high rainfall totals.  The cold front is
expected to push well into northern Texas early Thursday which will
significantly reduce the chances of severe storms and heavy
rainfall.

Surface high pressure center to our north will generally keep winds
on the lighter side Thursday into Thursday night. Albeit weak, mid-
level warm air advection may result in scattered showers and a few
thunderstorms mainly across the Texas Panhandle. Some of this
precipitation may move into parts of western Oklahoma and western
north Texas overnight Thursday into early Friday morning.

Rather warm temperatures around 7h will overspread the area Saturday
into Sunday.  This too may result in late night into early morning
high-based convection with the area shifting more east each day.
There is also the possibility of a shortwave trough skirting the
area Saturday afternoon and night.  This may result in more
organized storms during the early evening into the overnight hours.
Very warm mid level temperatures may limit how far west storms can
develop.  Very warm to hot weather is expected Sunday into Monday
with rain chances limited to the far eastern part of the forecast
area.

&&

.AVIATION...
(00Z TAFS)
Issued at 637 PM CDT Tue May 31 2022

TSRA will be included most terminals through the forecast period.
TSRA will be most numerous/persistent across western and northern
Oklahoma tonight, with a small complex possibly moving toward
central Oklahoma terminals toward and after 05Z. MVFR cigs will be
widespread northwest half of Oklahoma late tonight and tomorrow
near and north of a slow moving cold front. While there will
likely be showers and a few storm lingering into the post 12Z
time frame, redevelopment of TSRA appears likely after 18Z near
central and southern Oklahoma terminals.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  79  58  70 /  70  80  70  30
Hobart OK         68  82  56  71 /  90  70  70  30
Wichita Falls TX  72  92  61  75 /  30  50  70  40
Gage OK           62  65  50  71 /  80  80  50  10
Ponca City OK     66  72  56  73 /  80  80  60  10
Durant OK         73  90  64  77 /  10  30  60  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late Wednesday night for OKZ005>008-011>013-
     015>020-022>030-035-038.

TX...None.
&&

SHORT TERM...03
LONG TERM....06
AVIATION...11
Hazardous weather outlook, May 31, 11:41 AM CDT, 7 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1141 AM CDT Tue May 31 2022

OKZ004>048-050>052-TXZ083>090-011645-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1141 AM CDT Tue May 31 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
A cold front will drop south across parts of northern and western
Oklahoma today. Thunderstorms are expected to develop along the
front this afternoon and evening. There is an enhanced risk of
severe thunderstorms along a swath from southwest Oklahoma to
north central Oklahoma. Very large hail up to the size of
baseballs, damaging wind gusts of 60 to 80 miles per hour, and
heavy rainfall will be the main hazards with these storms. An
isolated tornado is also possible, especially across far western
Oklahoma.

.Heavy Rainfall...
Flooding could result from heavy rainfall this afternoon and
tonight for portions of central and western Oklahoma.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel should
prepare for severe weather operations after 3 PM today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
The slow moving front will continue to be a focus for
thunderstorm development on Wednesday with a chance for another
round of severe storms across parts of the area Wednesday
afternoon and evening. Large hail and damaging wind gusts will be
the main hazards along with heavy rainfall.

There will be a chance for thunderstorms daily through Monday.

.Heavy Rainfall...
Flooding could result from heavy rainfall on Wednesday across
portions of Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 31, 6:39 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
639 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             3 N REYDON              35.70N 99.93W
05/31/2022  E1.75 INCH       ROGER MILLS        OK   EMERGENCY MNGR

&&

BT
Local storm report, May 31, 6:55 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
655 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             7 N WEATHERFORD         35.65N 98.73W
05/31/2022  E1.00 INCH       CUSTER             OK   PUBLIC

&&

BT
Local storm report, May 31, 7:05 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             7 N WEATHERFORD         35.62N 98.69W
05/31/2022  E2.00 INCH       CUSTER             OK   PUBLIC

&&
Local storm report, May 31, 7:06 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     7 SE HOLLIS             34.61N 99.86W
05/31/2022  M65 MPH          HARMON             OK   PUBLIC

&&
Special weather statement, May 31, 7:12 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Norman OK
712 PM CDT Tue May 31 2022

OKZ005-010045-
Woods OK-
712 PM CDT Tue May 31 2022

...A strong thunderstorm will impact portions of north central Woods
County through 745 PM CDT...

At 711 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Freedom, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of north central Woods
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3700 9857 3675 9893 3687 9909 3700 9898
TIME...MOT...LOC 0011Z 221DEG 25KT 3686 9896

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Zwink
Local storm report, May 31, 7:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     3 W GOULD               34.67N 99.83W
05/31/2022  M61 MPH          HARMON             OK   MESONET

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:12 PM CDTSpecial Weather StatementOUNWoods33 min
May 31, 7:15 PM CDTFlash Flood WarningOUNCuster3 hr
May 31, 7:24 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Woodward51 min
May 31, 7:24 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Kingfisher, Washita51 min
May 31, 7:30 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGreer, Harmon, Jackson45 min
May 31, 7:34 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills21 min
May 31, 7:43 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward32 min
May 31, 7:57 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward18 min
May 31, 8:12 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward48 min
May 31, 8:13 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGreer, Jackson, Kiowa, Tillman47 min
May 31, 8:14 PM CDTSevere Thunderstorm WarningOUNWoods16 min
May 31, 8:15 PM CDTSpecial Weather StatementOUNWoods30 min
May 31, 8:29 PM CDTSevere Thunderstorm WarningOUNWoods16 min
May 31, 8:35 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson23 min
May 31, 8:45 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJackson, Kiowa, Tillman45 min
May 31, 8:49 PM CDTSpecial Weather StatementOUNWoods26 min
May 31, 8:58 PM CDTFlash Flood WarningOUNGreer, Harmon, Jackson4 hr
May 31, 9:06 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward39 min
May 31, 9:17 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNJackson, Tillman43 min
May 31, 9:30 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJackson, Tillman45 min
May 31, 9:31 PM CDTTornado WarningOUNKiowa, Tillman30 min
May 31, 9:43 PM CDTSpecial Weather StatementOUNEllis, Woodward32 min
May 31, 9:50 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward40 min
May 31, 9:55 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson37 min
May 31, 9:58 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward47 min
May 31, 9:58 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Jackson, Kiowa, Tillman47 min
May 31, 10:17 PM CDTTornado WarningOUNComanche, Kiowa, Tillman28 min
May 31, 10:32 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Cotton, Kiowa, Tillman43 min
May 31, 10:36 PM CDTAreal Flood WarningOUNCuster, Roger Mills6 hr
May 31, 10:40 PM CDTAreal Flood AdvisoryOUNEllis, Harper, Woods, Woodward5 hr
May 31, 10:46 PM CDTFlash Flood WarningOUNJackson, Kiowa, Tillman5 hr
May 31, 10:55 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJackson, Kiowa, Tillman50 min
May 31, 10:57 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa, Washita48 min
May 31, 11:16 PM CDTTornado WarningOUNTillman29 min
May 31, 11:31 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNComanche, Cotton, Tillman44 min
May 31, 11:42 PM CDTSpecial Weather StatementOUNCaddo33 min
May 31, 11:51 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche39 min
May 31, 11:53 PM CDTFlash Flood WarningOUNHarmon, Jackson4 hr
Jun 1, 12:15 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Comanche, Grady, Stephens45 min
Jun 1, 12:43 AM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman47 min
Jun 1, 12:49 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Garvin, Grady, McClain41 min
Jun 1, 12:51 AM CDTFlash Flood WarningOUNComanche3 hr
Jun 1, 1:10 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Cleveland, Grady, McClain, Oklahoma50 min
Jun 1, 1:33 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman42 min
Jun 1, 1:40 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Lincoln, Oklahoma, Pottawatomie50 min
Jun 1, 1:53 AM CDTSevere Thunderstorm WarningOUNJackson52 min
Jun 1, 2:16 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne, Pottawatomie22 min
Jun 1, 2:20 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman40 min
Jun 1, 2:59 AM CDTSpecial Weather StatementOUNTillman31 min
Jun 1, 3:34 AM CDTSpecial Weather StatementOUNTillman41 min
Jun 1, 3:49 AM CDTSpecial Weather StatementOUNCotton41 min
Jun 1, 6:22 AM CDTSpecial Weather StatementOUNWoodward23 min
Jun 1, 6:50 AM CDTSpecial Weather StatementOUNDewey40 min
Jun 1, 7:21 AM CDTSpecial Weather StatementOUNBlaine39 min
Jun 1, 7:25 AM CDTSpecial Weather StatementOUNCuster35 min
Jun 1, 7:41 AM CDTSpecial Weather StatementOUNWashita34 min
Jun 1, 7:59 AM CDTSpecial Weather StatementOUNBlaine31 min
Jun 1, 8:26 AM CDTAreal Flood AdvisoryOUNCuster3 hr
Jun 1, 8:29 AM CDTSpecial Weather StatementOUNBlaine31 min
Jun 1, 8:53 AM CDTFlash Flood WarningOUNCuster3 hr
Jun 1, 9:04 AM CDTAreal Flood AdvisoryOUNCuster, Roger Mills3 hr
Jun 1, 10:37 AM CDTSpecial Weather StatementOUNKiowa23 min
Jun 1, 11:01 AM CDTSpecial Weather StatementOUNKiowa29 min
Jun 1, 11:44 AM CDTAreal Flood WarningOUNCuster3 hr
Jun 1, 1:36 PM CDTAreal Flood AdvisoryOUNCuster3 hr
Jun 1, 2:10 PM CDTSpecial Weather StatementOUNMarshall35 min
Jun 1, 2:26 PM CDTAreal Flood WarningOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 1, 2:32 PM CDTSpecial Weather StatementOUNBryan28 min
Jun 1, 2:48 PM CDTSpecial Weather StatementOUNBryan27 min
Jun 1, 3:13 PM CDTSpecial Weather StatementOUNBryan32 min
Jun 1, 3:17 PM CDTSpecial Weather StatementOUNGreer28 min
Jun 1, 3:28 PM CDTSevere Thunderstorm WarningOUNGreer14 min
Jun 1, 4:32 PM CDTSpecial Weather StatementOUNDewey28 min
Jun 1, 4:39 PM CDTFlash Flood Warning Considerable damage threatOUNBeckham, Blaine, Custer, Roger Mills, Washita7 hr
Jun 1, 4:44 PM CDTSevere Thunderstorm WarningOUNDewey23 min
Jun 1, 6:10 PM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer9 hr
Jun 1, 6:15 PM CDTRiver Flood AdvisoryOUNCuster, Washita4 hr
Jun 1, 6:45 PM CDTSpecial Weather StatementOUNRoger Mills30 min
Jun 1, 6:59 PM CDTSpecial Weather StatementOUNBryan31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.